# SDR DL757070529

- Difficulty date: May 12, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 61,354 hours, 29,317 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, F/A ADVISED US OF A HOT PLASTIC ODOR TOWARD THE MIDCABIN AREA, SMELL DISSIPATED AFTER APPROX 4 MIN.  CHECKED LIGHTS IN CABIN AND PERFORMED CABIN WALK THROUGH.  NO ABNORMAL ODORS NOTED.  OPERATED PNEUMATICS.  ALL CHECK NORMAL WITH NO ABNORMAL ODORS NOTED.  OK FOR CONTINUED SERVICE.
